# SDR P5CA9701385

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Brg Vent Duct
- Part number: 708708
- Condition: Sheared
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE NR 3 BEARING VENT DUCT RIGHT SIDE SHEARED AT CLAMP LOCATION.  REPLACED VENT DUCT PER M/M 75-22-01.
